# SDR 2007UALA02947

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 69,079 hours, 8,484 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ABOVE ROWS 37 LT, 39 LT & 44 LT ARE INOPERATIVE.  RELAMPED EMERGENCY CEILING LIGHTS, OP CHECK NORMAL.
